# SDR MALA976656

- Difficulty date: December 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 425
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Condition: Malfunctioned
- Location: Avionics Bay
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AVIONICS SMOKE WARNING LIGHT CAME ON AFTER TAKEOFF.  NO SMOKE NOTED.  RETURNED TO TVC.  MAINTENANCE REPLACED AVIONICS SMOKE DETECTOR IAW AMM 26-13-05-4, OPS CHECKS GOOD IAW 26-13-00-5.
